# SDR CALA0300401

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 51,187 hours, 26,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT ROWS 21-25 AND THE LEFT, CENTER, AND RIGHT AFT EXIT IDENTIFIERS WERE FOUND INOPERATIVE. REMOVED AND REPLACED M9101 EMERGENCY LIGHT BATTERY PACK PER MM 33-51-51.
